MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  CENTRED PROX REAMING ADAPTATOR; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910  CENTRED PROX REAMING ADAPTATOR; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 230776000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the epi 1 top hat would not fill over the sleeves and got stuck during surgery.Investigation method: (b)(6) 2017: complaint sample devices shipped by (b)(6).Awb# to be determined.(b)(6).Investigation summary: it was reported that the epi 1 top hat would not fill over the sleeves and got stuck during surgery.
 
Additional Manufacturer Narrative
Investigation summary examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
CENTRED PROX REAMING ADAPTATOR
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7882450
Report Number1818910-2018-69567
Device Sequence Number16583926
Product Code HTO
UDI-Device Identifier10603295116196
UDI-Public10603295116196
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230776000
Device Lot Number5266253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR